# SDR SWIA20240529406

- Difficulty date: April 6, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N750SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10207
- Aircraft time: 49,494 hours, 32,205 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AUDIT OF 1C TASK CARD 53-280-507, (DETAILED INSPECTION OF THE EXTERNAL FACE OF THE SILL, EDGE FRAMES, AND DOOR FITTINGS AROUND THE AFT BAGGAGE BAY DOOR CUTOUT), FOUND FWD. AND AFT SIDE OF FWD. LOWER DOOR STOP APPEARS TO HAVE TOOLING MARKS. PLOT, MAP, AND EVALUATE DAMAGE IF WITHIN ACCEPTABLE LIMITS OR REWORKED, ELIMINATE EVIDENCE USING STANDARD ACFT PRACTICES.   (C-CHECK RO 5/25/2024)   REPAIRED FWD. AND AFT SIDE OF FWD. LOWER DOOR STOP REF REO 670-53-61-2260, REV --, DATE 2024-04-19. STEPS 1-8. ALL STEPS COMPLIED WITH. COMPLIED WITH SKYWEST SKYCARD 51-900-1002-SKY.
